Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Why does my pimples or black marks in my face after taking tablets for headache or other problem ?

hello sir,myself is xyz i m 20 years old, i m having pimples and black marks on my face ,it covered my whole face is too oily, i tried so many creams such as clear gel, but its increasing day by day......whenever if i take some other tablets it will for headache or other problem it will be more..,so could u tel me the solution
Asked On : Sun, 10 Jul 2011
Answers:  2 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear Rajashree,
Acne is common in adolescence but it seems to have exceeded its limits in your case since you are 20. It can be due to irregular sleeping habits, poor hygiene and hormonal imbalance. I suggest you apply astringent to your face with damp cotton and wash your face three to four times with a good face wash and tap it dry. You can try using creams like clindamycin and adapalene, twice daily which will give you relief in about a fortnight. Try to have light meals with less sugar and oil. Try to be stress free as that is a major cause of acne. Avoid direct sunlight. Last but not least don't fret too much over your skin as true beauty lies within. This phase will pass
Answered: Sun, 10 Jul 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
u have severe acne problem with scar and spot
u need to consult dermatologist for best treatment
now a day it is possible to cure acne and achieve good result in scar and spot
u may need to apply clindamycin ,nadifloxacin or retinoid cream depend upon grade of acne
u need good cleanser with salicylic .
wash 3-4 times a day
never popped ,pick or rub it
avoid sun exposure and cosmetic use
drink more water and avoid oily and spicy food
Answered: Sun, 10 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor